# SDR 2A6D20230309002

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N257AM
- Make and model: Snias AS350B3
- Aircraft serial: 7203
- Aircraft time: 6,410 hours, 10,991 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,410 hours, 8,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floor Support
- Part number: 350A2113592021
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 6,410 hours, 10,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE LH SIDE OF THE CABIN FLOOR EDGE.
